# SDR ASAA2022091239936

- Difficulty date: September 12, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737
- Aircraft serial: 35177
- Aircraft time: 58,326 hours, 17,068 cycles
- System (JASC): 2210 · Autopilot System
- Part: None
- Part number: 8221567102
- Part serial: 16D331
- Condition: Intermittent
- Location: Flight Deck
- Part time: 51,717 hours, 17,611 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL SPEED WHEEL ON MCP INTERMITTENT. GROUNDED - YES. REMOVED/INSTALLED NEW MCP. REF B737-800 AMM 22-11-34/401.
